# SDR ASOA02282

- Difficulty date: May 19, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: CC670900301
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT APPROXIMATELY 29,000 FEET, THE CAPTAIN RECEIVED AN INBOARD GROUND LIFT SPOILER DEPLOYMENT MESSAGE.  THE CAPTAIN DECREASED THE CLIMB AND NOTICED A BUFFET AT THAT TIME.  SHORTLY THEREAFTER, THE MESSAGE CLEARED.  AIRCRAFT RETURNED FOR A SAFE LANDING.  MAINTENANCE REMOVED AND REPLACED THE GROUND SPOILER SELECTOR VALVE ON THE LEFT SIDE, THE LEFT SPOILER AND STABILIZER CONTROL UNIT, AND THE LEFT INBOARD GROUND SPOILER ACTUATOR.  MAINTENANCE ALSO ADJUSTED ALL OF THE GROUND SPOILER PROXIMITY SENSORS AND TARGET WHICH WERE MOST LIKELY THE CAUSE OF THIS DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
